MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-36F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tridentii tritanium cluster56f; cat # 702-04-56f; lot # 62711601 delta v-40 ceramic head 36/0; cat # 6570-0-136; lot # 62395303 size 6 accolade ii 127 deg; cat # 6721-0635; lot # 61744901 6.5mm low profile hex screw 35mm; cat # 7030-6535; lot # 95a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Subject reported left thigh pain on (b)(6) 2018.Specifically, subject reported intermittent, persistent thigh pain with unknown etiology.Work up for infection or loosening were negative.Normal appearance on xray, 3-phase bone scan, and mri.Pi reported thigh pain as uncertain to device relation.Subject reported ongoing pain during (b)(6) 2019 office visit.Not a revision.Patient reported thigh pain, implant still in place.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving an trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: the available medical records were provided to the consulting clinician for a review which was rejected for medical review stating," no imaging studies available for review, no clinical follow-up since 4/1/19 documented.Based upon the information presented, there is no indication that the intermittent, persistent thigh pain described is related to factors associated with the hip implant design, manufacturing or materials, trochanteric bursitis or other soft tissue pathology source should be ruled out." - device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.- complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient's left hip had thigh pain.The available medical records were provided to the consulting clinician for a review which was rejected for medical review stating that no imaging studies available for review, no clinical follow-up since 4/1/19 documented.Based upon the information presented, there is no indication that the intermittent, persistent thigh pain described is related to factors associated with the hip implant design, manufacturing or materials, trochanteric bursitis or other soft tissue pathology source should be ruled out.The event could not be confirmed nor the root cause be determined because insufficient medical information was provided.Further information such as medical documentation and returned devices are needed.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
TRIDENT 0 X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10179163
Report Number0002249697-2020-01250
Device Sequence Number11533737
Product Code LPH
UDI-Device Identifier07613327039535
UDI-Public07613327039535
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number623-00-36F
Device Catalogue Number623-00-36F
Device Lot NumberW507YD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date09/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight96